Some improvements of the S-adic conjecture

被引:12
|
作者
Leroy, Julien [1 ]
机构
[1] Univ Picardie Jules Verne, Lab Amienois Math Fondamentales & Appl, CNRS, UMR 6140, F-80039 Amiens, France
关键词
S-adic; Rauzy graph; Factor complexity; Special factor; COMPLEXITY 2N+1; MORPHISMS; SEQUENCES; SYSTEMS; NUMBER;
D O I
10.1016/j.aam.2011.03.005
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In [S. Ferenczi, Rank and symbolic complexity. Ergodic Theory Dynam. Systems 16 (1996) 663-682], S. Ferenczi proved that the language of any uniformly recurrent sequence with an at most linear complexity is S-adic. In this paper we adapt his proof in a more structured way and improve this result stating that any such sequence is itself S-adic. We also give some properties on the constructed morphisms. (C) 2011 Elsevier Inc. All rights reserved.
引用
收藏
页码:79 / 98
页数:20
相关论文
共 50 条
  • [21] S-adic Sequences: A Bridge Between Dynamics, Arithmetic, and Geometry
    Thuswaldner, Joerg M.
    [J]. SUBSTITUTION AND TILING DYNAMICS: INTRODUCTION TO SELF-INDUCING STRUCTURES, 2020, 2273 : 97 - 191
  • [22] THE JACOBS-KEANE THEOREM FROM THE S-ADIC VIEWPOINT
    Arbulu, Felipe
    Durand, Fabien
    Espinoza, Bastian
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2024, 44 (10) : 2849 - +
  • [23] Symbolic factors of S-adic subshifts of finite alphabet rank
    Espinoza, Bastian
    [J]. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2023, 43 (05) : 1511 - 1547
  • [24] THE ELEMENTARY THEORY OF LARGE FIELDS OF TOTALLY S-ADIC NUMBER
    Fehm, Arno
    [J]. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2017, 16 (01) : 121 - 154
  • [25] On the automorphism group of minimal S-adic subshifts of finite alphabet rank
    Espinoza, Bastian
    Maass, Alejandro
    [J]. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2021, : 2800 - 2822
  • [26] Absence of absolutely continuous diffraction spectrum for certain S-adic tilings
    Nagai, Yasushi
    [J]. NONLINEARITY, 2021, 34 (11) : 7963 - 7990
  • [27] S-adic version of Minkowski's geometry of numbers and Mahler's compactness criterion
    Kleinbock, Dmitry
    Shi, Ronggang
    Tomanov, George
    [J]. JOURNAL OF NUMBER THEORY, 2017, 174 : 150 - 163
  • [28] THE ABSOLUTE GALOIS GROUP OF SUBFIELDS OF THE FIELD OF TOTALLY S-ADIC NUMBERS
    Haran, Dan
    Jarden, Moshe
    Pop, Florian
    [J]. FUNCTIONES ET APPROXIMATIO COMMENTARII MATHEMATICI, 2012, 46 (02) : 205 - 223
  • [29] S-adic L-functions attached to the symmetric square of a newform
    Dabrowski, A
    Delbourgo, D
    [J]. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 1997, 74 : 559 - 611
  • [30] CUTTING SEQUENCES ON BOUW-MOLLER SURFACES: AN S-ADIC CHARACTERIZATION
    Davis, Diana
    Pasquinelli, Irene
    Ulcigrai, Corinna
    [J]. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2019, 52 (04): : 927 - 1023